Vasculitis means inflammation of the blood vessels in the skin. The diagnosis of vasculitis is definitively established after a biopsy of involved tissue. Other tests may include blood tests, ANA and extractable nuclear antigens (ENA), Anti-streptococcal antibodies, Hepatitis B and C serology, immunoglobulin electrophoresis or cryoglobulins.
I suggest you to consult a doctor and get these investigations done.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your dermatologist. Treatment can be started only when the diagnosis is confirmed. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
I have had the biopsy done. It just said possible vasculitis, it pretty much said that the spots were caused from lack of oxygen to the spots on my body. They start out with this red spot, turns into a sort of dark center, then scab over and when it falls off usually from the shower it is an oval shaped ulcer. It does not bleed or anything. I have had numerous labs done and all normal. At first my liver enzymes were high but I ended up having to have my gallbladder taken out and they said that is what caused it. Labs later showed normal but the spots are still there. They come and go. Some are mor severe than others. Some are just red spots that go away and others end up turning into the ulcer. Nobody can tell me what this is. I have been to so many doctors and nobody knows. The spots are on my legs, top of my feet, arms, back of hands, chest not so much but sometimes, stomach, back and butt. The labs performed that were all normal was a CMP, CBC, ANA, ERA, I have been tested for all Hebatitis and other STD's, I have been tested for tick related illnesses. Just dont know where else to go from here. I have been to dermatologist, infectious disese, internal medicine and a rhumatalogist (spelling). Nobody acts like they know what it is or what to do about it. I have been given antibiotics and steriod creams. Nothing helps.